# SDR FDEA202306151039

- Difficulty date: June 15, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N889FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41067
- Aircraft time: 40,574 hours, 6,695 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W845218
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 242KF(P/N:152W8452-18) AT STA1268.75/RBL112.75-115 FOUND   CRACK(OFF WING).  EVALUATED MAIN DECK CARGO FLOOR PANEL 242KF(P/N:152W8452-18) AT STA1268.75/RBL 112.75-  115 CRACK(OFF WING), THE CRACK SIZE:L=2.25", DAMAGE OUT OF ALLOWABLE LIMIT AS PER B777   SRM 53-00-50-1A  ALLOWABLE DAMAGE 1, REV 44.0. REPAIRED THE CRACK AS PER B777 SRM 53-  00-50-2R REPAIR 1, REV 44.0. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
